MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK MARKER; BREAST TISSUE MARKER

BARD PERIPHERAL VASCULAR, INC. SENOMARK MARKER; BREAST TISSUE MARKER
Model Number SMEC10GSS
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model smec10gss marker allegedly experienced patient-device incompatibility.This report was received from one sources.The device was used in the patient, a (b)(6) year-old female, of (b)(6) lbs.There was no reported patient injury.

Brand Name
SENOMARK MARKER
Common Device Name
BREAST TISSUE MARKER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8525439
Report Number2020394-2019-00480
Device Sequence Number13920899
Product Code NEU
UDI-Device Identifier00801741031915
UDI-Public(01)00801741031915
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSMEC10GSS
Device Catalogue NumberSMEC10GSS
Device Lot NumberVTCU00317
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/17/2019
Patient Sequence Number1